# SDR 02FDEA00098

- Difficulty date: February 13, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 73,295 hours, 28,958 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF PWR THE GREEN REVERSER LIGHT FLICKERED THEN ILLUMINATED STEADY, IT W/N EXTINGUISHED UNTIL PWR REDUCED TO IDLE.  SYS TO BAD DRIVE UNIT.  REMOVED AND REPLACED PDU PER DC10-10 MM 78-31-01-2, OPS CHECK GOOD.
